# SDR FDEA202111162868

- Difficulty date: November 16, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEA73157
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR BOARD PANEL (271BF)STA. 1321 LBL-50 REQUIRES FABRICATION. REMOVED AND REPLACED MAIN DECK FLOOR BOARD PANEL (271BF) STATION 1321 LBL50 REF   FEDEX  DWG SRZ-25-005.
